Vol. 1, No. 2, 2007

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 6, 1343–1592
Issue 5, 1077–1342
Issue 4, 821–1076
Issue 3, 569–820
Issue 2, 309–567
Issue 1, 1–308

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
On the tangent space of the deformation functor of curves with automorphisms

Aristides Kontogeorgis

Vol. 1 (2007), No. 2, 119–161
Abstract

We provide a method to compute the dimension of the tangent space to the global infinitesimal deformation functor of a curve together with a subgroup of the group of automorphisms. The computational techniques we developed are applied to several examples including Fermat curves, p-cyclic covers of the affine line and to Lehr–Matignon curves.

Keywords
automorphisms, curves, deformations
Mathematical Subject Classification 2000
Primary: 14H37
Secondary: 14D15, 14B10
Milestones
Received: 30 January 2007
Revised: 11 June 2007
Accepted: 23 July 2007
Published: 1 May 2007
Authors
Aristides Kontogeorgis
Department of Mathematics
University of the Aegean
Karlovassi Samos
83200
http://eloris.samos.aegean.gr